# SDR ASAA0510160

- Difficulty date: June 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546421228A
- Condition: Delaminated
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND RIGHT NR 6 SLAT FOUND WITH DELAMINATION ON UPPER SURFACE MID-SPAN AT SLAT STATION 327, 359.03, 346.53 AND FS 540.  PERMANENTLY REPAIRED IAW B737-200 SRM.  (M)
